# SDR YENA2025120101130

- Difficulty date: November 26, 2025
- Submitted: December 1, 2025
- Operation: Air carrier
- Aircraft: N2083J
- Make and model: Airbus A321-271NX
- Aircraft serial: 09145
- Aircraft time: 17,631 hours, 4,851 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INSIDE CABIN FORWARD WET AREA CPCP TASK RIGHT SIDE OF CABIN CORROSION ON BEAM-Y1292 FRAME 20 STR 38R;  REMOVED AND REPLACED FLOOR BEAM Y-1292 AT FWD WET AREA INW A321NEO SRM 51-42-11, 51-72-111-911-001 DRW D53135362000.
